PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 36 | 1 | 125-177
Tytuł artykułu

Symmetric polynomials and divided differences in formulas of intersection theory

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The goal of this paper is at least two-fold. First we attempt to give a survey of some recent (and developed up to the time of the Banach Center workshop Parameter Spaces, February '94) applications of the theory of symmetric polynomials and divided differences to intersection theory. Secondly, taking this opportunity, we complement the story by either presenting some new proofs of older results (and this takes place usually in the Appendices to the present paper) or providing some new results which arose as by-products of the author's work in this domain during last years.
Słowa kluczowe
Rocznik
Tom
36
Numer
1
Strony
125-177
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Max-Planck-Institut für Mathematik, Gottfried-Claren Strasse 26, D-53225 Bonn, Germany
Bibliografia
  • [A-C] E. Akyildiz, J. B. Carrell, An algebraic formula for the Gysin homomorphism from G/B to G/P, Illinois J. Math. 31 (1987), 312-320.
  • [A-L-P] E. Akyildiz, A. Lascoux, P. Pragacz, Cohomology of Schubert subvarieties of $GL_n/P$, J. Differential Geom. 35 (1992), 511-519.
  • [B-G-G] I. N. Bernstein, I. M. Gel'fand, S. I. Gel'fand, Schubert cells and cohomology of the spaces G/P, Russian Math. Surv. 28 (1973), 1-26.
  • [Bou] N. Bourbaki, Groupes et Algèbres de Lie, Chap. 4, 5 et 6, Herrmann, Paris, 1968.
  • [B] W. Bruns, Die Divisorenklassengruppe der Restklassenringe von Polynomringen nach Determinantenidealen, Rev. Roumaine Math. Pures Appl. 20 (1975) 1109-1111.
  • [Ch] C. Chevalley, Sur les Décompositions Cellulaires des Espaces G/B, Proc. Sympos. Pure Math. 56(1) (1994), 1-23.
  • [DC-P] C. De Concini, P. Pragacz, On the class of Brill-Noether loci for Prym varieties, Math. Ann. 302 (1995), 687-697.
  • [D-P-S] J. P. Demailly, T. Peternell, M. Schneider, Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geom. 3 (1994), 295-345.
  • [D1] M. Demazure, Invariants symétriques entiers des groupes de Weyl et torsion, Invent. Math. 21 (1973), 287-301.
  • [D2] M. Demazure, Désingularisation des variétés de Schubert géneralisées, Ann. Sci. École Norm. Sup. (4) 7 (1974), 53-88.
  • [F1] W. Fulton, Intersection Theory, Springer-Verlag, 1984.
  • [F2] W. Fulton, Flags, Schubert polynomials, degeneracy loci and determinantal formulas, Duke Math. J. 65 (1992), 381-420.
  • [F-L] W. Fulton, R. Lazarsfeld, Positive polynomials for ample vector bundles, Ann. of Math. (2) 118 (1983), 35-60.
  • [G-V] I. Gessel, G. Viennot, Binomial determinants, paths, and hook length formulae, Adv. Math. 58 (1985), 300-321.
  • [G1] G. Z. Giambelli, Risoluzione del problema degli spazi secanti, Mem. Accad. Sci. Torino (2) 52 (1903), 171-211.
  • [G2] G. Z. Giambelli, Il problema della correlazione negli iperspazi, Mem. Reale Istituto Lombardo 19 (1903), 155-194.
  • [G3] G. Z. Giambelli, Ordine della varietà rappresentata coll'annullare tutti i minori di dato ordine estratti da una data matrice di forme, Acc. Nazion. dei Lincei, Roma, Classe di Science Fis., Mat. e Nat., Rendiconti 12 (1903), 294-297.
  • [G4] G. Z. Giambelli, Ordine di una varieta piu ampia di quella rappresentata coll'annulare tutti i minori di dato ordine, Memorie Reale Istituto Lombardo 20 (1904), 101-135.
  • [G5] G. Z. Giambelli, Risoluzione del problema generale numerativo per gli spazi plurisecanti di una curva algebrica, Mem. Accad. Sci. Torino (2) 59 (1909), 433-508.
  • [H-T1] J. Harris, L. Tu, On symmetric and skew-symmetric determinantal varieties, Topology 23 (1984), 71-84.
  • [H-T2] J. Harris, L. Tu, Chern numbers of kernel and cokernel bundles, Invent. Math. 75 (1984), 467-475.
  • [Ha] R. Hartshorne, Ample vector bundles, Inst. Hautes Études Sci. Publ. Math. 29 (1966), 63-94.
  • [He-T] J. Herzog, Ngô Viêt Trung, Gröbner bases and multiplicity of determinantal and Pfaffian ideals, Adv. Math. 96 (1992), 1-37.
  • [H-B] H. Hiller, B. Boe, Pieri formula for $SO_2n+1/U_n$ and $Sp_n/U_n$, Adv. Math. 62 (1986), 49-67.
  • [H] F. Hirzebruch, Topological Methods in Algebraic Geometry, Grundlehren der Math. Wissenschaften, Springer-Verlag, 1966; also Collected Papers, vol. I, Springer-Verlag, 1987, 151-334.
  • [H-H] P. N. Hoffman, J. F. Humphreys, Projective representations of symmetric groups, Oxford University Press, 1992. ßk
  • [J-L] C. G. Jacobi, A. Lascoux, De quibusdam rationibus universalibus ad determinantia functionalia expedienda, an unpublished manuscript. ßk
  • [J-L-P] T. Józefiak, A. Lascoux, P. Pragacz, Classes of determinantal varieties associated with symmetric and antisymmetric matrices (in Russian), Izv. Akad. Nauk SSSR 45 (1981), 662-673.
  • [K-L] G. Kempf, D. Laksov, The determinantal formula of Schubert calculus, Acta Math. 132 (1974), 153-162.
  • [La] D. Laksov, Remarks on Giovanni Zeno Giambelli's work and life, Rend. Circ. Mat. Palermo (2) Suppl. 36 (1994), 207-218.
  • [L-L-P-T] D. Laksov, A. Lascoux, P. Pragacz, A. Thorup, a book in preparation.
  • [La-La-T] D. Laksov, A. Lascoux, A. Thorup, On Giambelli's theorem for complete correlations, Acta Math. 162 (1989), 143-199.
  • [L1] A. Lascoux, Puissances extérieures, déterminants et cycles de Schubert, Bull. Soc. Math. France 102 (1974), 161-179.
  • [L2] A. Lascoux, Classes de Chern d'un produit tensoriel, C. R. Acad. Sci. Paris Sér. I Math. 286 (1978), 385-387.
  • [L3] A. Lascoux, La résultante de deux polynômes, in: Séminaire d'Algèbre Dubreil-Malliavin 1985 (M.-P. Malliavin, ed.), Lecture Notes in Math. 1220,Springer, 1986, 56-72.
  • [L4] A. Lascoux, Interpolation de Lagrange, in: Second International Symposium (Segovia 1986) 'On Orthogonal Polynomials and their Applications', Monograf. Acad. Ci. Exact. Fís.-Quím. Nat. Zaragoza 1 (1988), 95-101.
  • [L5] A. Lascoux, Classes de Chern des variétés de drapeaux, C. R. Acad. Sci. Paris 25 (1982), 393-398.
  • [L6] A. Lascoux, Polynômes de Schubert; une approche historique, Discrete Math. 139 (1995), 303-317.
  • [La-Le-T1] A. Lascoux, B. Leclerc, J.-Y. Thibon, Une nouvelle expression de functions P de Schur, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), 221-224.
  • [La-Le-T2] A. Lascoux, B. Leclerc, J.-Y. Thibon, Fonctions de Hall-Littlewood et polynômes de Kostka-Foulkes aux racines de l'unité, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), 1-6.
  • [L-P] A. Lascoux, P. Pragacz, Divided differences and ideals generated by symmetric polynomials, Discrete Math. 126 (1994), 209-215.
  • [L-S1] A. Lascoux, M.-P. Schützenberger, Formulairé raisonné des functions symétriques, Prepublication L.I.T.P., Université Paris 7, 1985.
  • [L-S2] A. Lascoux, M.-P. Schützenberger, Symmetry and flag manifolds, in: Invariant Theory (F. Gherardelli, ed.), Lecture Notes in Math. 996, Springer, 1983, 118-144.
  • [L-S3] A. Lascoux, M.-P. Schützenberger, Polynômes de Schubert, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), 447-450.
  • [L-S4] A. Lascoux, M.-P. Schützenberger, Symmetrizing operators on polynomial rings, Functional Anal. Appl. 21 (1987), 77-78.
  • [L-S5] A. Lascoux, M.-P. Schützenberger, Décompositions dans l'algèbre des differences divisées, Discrete Math. 99 (1992), 165-179.
  • [L-S6] A. Lascoux, M.-P. Schützenberger, Schubert and Grothendieck polynomials, Notes of the talk given by the first author at Moscow University (November 1987), Preprint L.I.T.P., 1988.
  • [M1] I. G. Macdonald, Symmetric functions and Hall polynomials, Oxford University Press, 1979.
  • [M2] I. G. Macdonald, Notes on Schubert polynomials, Publ. LACIM 6, UQUAM, Montréal, 1991.
  • [Ma] L. Manivel, Un théoreme d'annulation 'à la Kawamata-Viehweg', Manuscripta Math. 83 (1994), 387-404.
  • [Na] V. Navarro Aznar, On the Chern classes and the Euler characteristic for nonsingular complete intersections, Proc. Amer. Math. Soc. 78 (1980), 143-148.
  • [N] I. Newton, Philosophiæ Naturalis Principia Mathematica, London, 1687.
  • [Ni] H. A. Nielsen, Tensor Functors of Complexes, Aarhus Univ. Preprint 15, 1977/78.
  • [P-P1] A. Parusiński, P. Pragacz, Characteristic numbers of degeneracy loci, in: Enumerative Algebraic Geometry (Copenhagen, 1989), (S. Kleiman, A. Thorup, eds.) Contemp. Math. 123 (1991), 189-197.
  • [P-P2] A. Parusiński, P. Pragacz, Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors, J. Amer. Math. Soc. 8 (1995), 793-817.
  • [Po] I. R. Porteous, Simple singularities of maps, in: Proceedings of Liverpool Singularities Symposium I, Lecture Notes in Math. 192, Springer, 1971, 286-307.
  • [P1] P. Pragacz, Determinantal varieties and symmetric polynomials, Functional Anal. Appl. 21 (1987), 249-250.
  • [P2] P. Pragacz, A note on elimination theory, Indag. Math. (N.S.) 49 (1987), 215-221.
  • [P3] P. Pragacz, Enumerative geometry of degeneracy loci, Ann. Sci. École Norm. Sup. (4) 21 (1988), 413-454.
  • [P4] P. Pragacz, Algebro-geometric applications of Schur S- and Q-polynomials, in: Topics in Invariant Theory -- Séminaire d'Algèbre Dubreil-Malliavin 1989-1990 (M.-P. Malliavin, ed.), Lecture Notes in Math. 1478, Springer, 1991, 130-191.
  • [P5] P. Pragacz, Cycles of isotropic subspaces and formulas for symmetric degeneracy loci, Topics in Algebra, Banach Center Publ. 26(2), 1990, 189-199.
  • [P-R1] P. Pragacz, J. Ratajski, Polynomials homologically supported on degeneracy loci, Preprint of the University of Bergen No. 61, 1991; to appear in: Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4).
  • [P-R2] P. Pragacz, J. Ratajski, Pieri type formula for isotropic Grassmannians; the operator approach, Manuscripta Math. 79 (1993), 127-151.
  • [P-R3] P. Pragacz, J. Ratajski, A Pieri-type formula for Sp(2m)/P and SO(2m+1)/P, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), 1035-1040.
  • [P-R4] P. Pragacz, J. Ratajski, A Pieri-type theorem for Lagrangian and odd Orthogonal Grassmannians, Preprint of the Max-Planck Institut für Mathematik 94-15, 1994; to appear in J. Reine Angew. Math.
  • [P-R5] P. Pragacz, J. Ratajski, Formulas for Lagrangian and orthogonal degeneracy loci; the $\widetilde Q$-polynomials approach, Preprint of the Max-Planck Institut für Mathematik, 1994, alg-geom/9602019; to appear in Compositio Math.
  • [P-T] P. Pragacz, A. Thorup, On a Jacobi-Trudi formula for supersymmetric polynomials, Adv. Math. 95 (1992), 8-17.
  • [R] J. Ratajski, Thesis, Math. Inst. Polish Acad. Sci., Warsaw, 1995.
  • [Se] S. Sertöz, A triple intersection theorem for the varieties $SO(n)/P_d $, Fund. Math. 142 (1993), 201-220.
  • [S] H. Schubert, Allgemeine Anzahlfunctionen für Kegelschnitte, Flächen und Raüme zweiten Grades in $n$ Dimensionen, Math. Ann. 45 (1894), 153-206.
  • [T] R. Thom, Les ensembles singuliers d'une application différentiable et leurs propriétés homologiques, in: Seminaire de Topologie de Strasbourg, December 1957.
  • [Th] A. Thorup, Parameter spaces for quadrics, in this volume.
  • [Tu] L. Tu, Degeneracy loci, Proceedings of the International Conference on Algebraic Geometry (Berlin 1985), Teubner Verlag, Leipzig, 1986, 296-305.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv36z1p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.